# SDR DALA2018052403564

- Difficulty date: May 18, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 44,223 hours, 19,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R SLIDE LIGHT NOT COMING ON. REMOVED AND REPLACED THE SLIDE LIGHT ASSEMBLY IAW AMM 33-51.
